# SDR MTNA20250805002

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N765FX
- Make and model: Textrn 408
- Aircraft serial: 4080024
- Aircraft time: 497 hours, 345 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 78521411
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT ENGINE INBOARD AND CRACK ON RIGHT ENGINE OUTBOARD COWLING...... PERFORMED TEMP REPAIR PER MAC EO # C408-54-0003 AND CESSNA 408 NACELLE CRACKING MINOR REPAIR LETTER DQ42817M3 DATED OCTOBER 16, 2024
